# SDR UALA2010111504223

- Difficulty date: November 15, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Condition: Worn
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L GIRT BAR LIFTER WORN FWD AND AFT. REPLACED 2 EACH LIFTER ASSEMBLIES FWD AND AFT AT DOOR 4L PER MM.
